# SDR SIMA20121228003

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 BATTERY EMERGENCY LIGHT SYSTEM INOP AND POWER SUPPLIES.  REMOVED AND INSTALLED NEW NR 3 EMERGENCY LIGHT SYSTEM POWER SUPPLIES AND BATTERY IAW EMB-145 WORKCARD 33-700-19 AND OPS CHECK WORKCARD 33-700-17 GOOD.
